MathSciNet Relay Station
MathSciNet bibliographic data
MR2775824 13E05 (13C05)
Ay, Başak; Klingler, Lee Unique decomposition into ideals for reduced commutative Noetherian rings. Trans. Amer. Math. Soc. 363 (2011), no. 7, 3703–3716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement